# SDR PG9A118870

- Difficulty date: September 25, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N130PH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3670
- Engine: Tmeca ARRIEL2B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 9381
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(STARTER GENERATOR) UNIT FAILED, REMOVED AND REPLACED.(K)
